Vol. 14, No. 5, 2020

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 15
Issue 2, 309–567
Issue 1, 1–308

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
The universal family of semistable $p$-adic Galois representations
1055–1121

Urs Hartl and Eugen Hellmann

On the group of purely inseparable points of an abelian variety defined over a function field of positive characteristic, II
1123–1173

Damian Rössler

Mixed Tate motives and the unit equation II
1175–1237

Ishai Dan-Cohen

$p$-adic distribution of CM points and Hecke orbits I: Convergence towards the Gauss point
1239–1290

Sebastián Herrero, Ricardo Menares and Juan Rivera-Letelier

Roots of $L$-functions of characters over function fields, generic linear independence and biases
1291–1329

Corentin Perret-Gentil